# SDR P5CA9500415

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Open Holes
- Location: Bs 1980/1960
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

S46L HAS OPEN HOLES BETWEEN BS 1980 AND 1960.  INSTALLED FASTENERS PER BOEING SRM 51-30-02.
